Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 75, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 3, 2007, 10:45 PM CDT for Camp County, Morris County, Titus County, Texas. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2007, 10:45 PM CDT (03:45 UTC)
- Expired
- Apr 3, 2007, 11:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
Counties Camp County, TX, Morris County, TX, Titus County, TX
The radar
The Shreveport radar (KSHV), 121 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 10:49 PM CDT | HAIL 0.75 | Mount Pleasant, TX | |
| Apr 3, 11:30 PM CDT | HAIL 1.25 | Pittsburg, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 5:47 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 3.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2446 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1083 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KSHV 040346 SVRSHV TXC063-343-449-040430- /O.NEW.KSHV.SV.W.0075.070404T0345Z-070404T0430Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 1045 PM CDT TUE APR 3 2007 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CAMP COUNTY IN NORTHEAST TEXAS MORRIS COUNTY IN NORTHEAST TEXAS TITUS COUNTY IN NORTHEAST TEXAS * UNTIL 1130 PM CDT * AT 1042 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL TO QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MOUNT PLEASANT...AND MOVING SOUTH AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PITTSBURG BY 1115 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. REPEATING...THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WARNING FOR... CAMP COUNTY IN NORTHEAST TEXAS MORRIS COUNTY IN NORTHEAST TEXAS TITUS COUNTY IN NORTHEAST TEXAS UNTIL 1130 PM CDT. LAT...LON 3332 9475 3325 9504 3291 9502 3289 9465 $$ BUTTS
1 follow-up statement
000 WWUS54 KSHV 040410 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1108 PM CDT TUE APR 3 2007 TXC063-343-449-040430- /O.CON.KSHV.SV.W.0075.000000T0000Z-070404T0430Z/ TITUS TX-MORRIS TX-CAMP TX- 1108 PM CDT TUE APR 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR CAMP...MORRIS AND TITUS COUNTIES... AT 1050 PM CDT...SPOTTERS REPORTED PENNY SIZE HAIL IN MT PLEASANT. THIS STORM WILL CONTINUE TO BRING THE THREAT FOR LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. AT 11:04 PM...THIS STORM WAS LOCATED NEAR PITTSBURG...MOVING SOUTH AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... PITTSBURG BY 1115 PM CDT IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING FOR SOUTHWEST ARKANSAS. LAT...LON 3332 9475 3325 9504 3291 9502 3289 9465 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 10:04 PM CDT, 41 minutes earlier.
Area forecast discussion, Apr 3, 10:04 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1004 PM CDT TUE APR 3 2007 .DISCUSSION... WILL UPDATE ZONES SHORTLY TO EXTEND SVR TSTMS WATCH SOUTHWARD AND CANCEL WATCH FOR MCCURTAIN COUNTY OK. STORMS ARE MOVING SOUTH SOUTHEAST AROUND 20 MPH BUT REMAIN SCATTERED. STORMS SHOULD BEGIN TO WEAKENEN BY THE 1 AM EXPIRATION TIME OF ORIGINAL WATCH. WILL ADJUST WINDS AND TEMPS IN ZONES TO GO WITH SLOWER MOVEMENT OF FRONT. ONLY MINOR ADJUSTMENTS TO POPS. && .AVIATION... LATEST SURFACE OBS SHOW COLD FRONT EXTENDING FROM KGYI NE TO KBVX...MOVING SOUTHEAST. A LINE OF SEVERE CONVECTION HAS DEVELOPED ALONG THE FRONT...AND WILL MOVE THROUGH THE FOUR-STATE AREA OVERNIGHT. PASSING STORMS SHOULD TEMPORARILY TAKE CONDITIONS DOWN TO MVFR...W/RAPID CLEARING AND NORTHERLY SURFACE FLOW BEHIND THE FRONT. && .PRELIMINARY POINT TEMPS/POPS... SHV 62 70 48 66 / 50 0 0 0 MLU 61 69 45 66 / 50 0 0 0 DEQ 51 68 41 63 / 40 0 0 10 TXK 55 69 44 64 / 50 0 0 10 ELD 56 68 42 65 / 50 0 0 0 TYR 59 69 47 67 / 50 0 0 0 GGG 61 68 47 67 / 50 0 0 0 LFK 69 70 48 69 / 50 20 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 14/44
Hazardous weather outlook, Apr 3, 12:00 PM CDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE APR 3 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-041100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THE ATMOSPHERE WILL BE VERY UNSTABLE ACROSS THE FOUR STATE REGION THIS AFTERNOON AHEAD OF A STRONG COLD FRONT. INITIAL STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP OVER CENTRAL LOUISIANA AND EAST TEXAS IN THE MOIST AND UNSTABLE AIR...AND MOVE NORTHEAST... DURING THE AFTERNOON AND EARLY EVENING. OTHER STRONG TO SEVERE THUNDERSTORMS SHOULD DEVELOP NORTH OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...AND SOUTHWEST ARKANSAS BY LATE AFTERNOON. THUNDERSTORMS WILL MOVE SOUTHEAST THROUGH THE FOUR STATE AREA...TONIGHT INTO EARLY WEDNESDAY MORNING. ANY OF THESE STORMS COULD BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY BE NEEDED THIS AFTERNOON AND TONIGHT. 03
In the hours before
Local storm report, Apr 3, 8:36 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
836 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL BROKEN BOW 34.03N 94.74W
04/03/2007 E0.88 INCH MCCURTAIN OK FIRE DEPT/RESCUE
&&
JDLocal storm report, Apr 3, 8:58 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
858 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM HAIL 14 N DIERKS 34.32N 94.02W
04/03/2007 E1.00 INCH HOWARD AR EMERGENCY MNGR
&&
JDLocal storm report, Apr 3, 10:24 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1024 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 8 NW NASHVILLE 34.02N 93.95W
04/03/2007 E0.88 INCH HOWARD AR EMERGENCY MNGR
CENTER POINT
&&
JDThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 9:03 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 42 min |
| Apr 3, 9:45 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 45 min |
| Apr 3, 10:11 PM CDT | Severe Thunderstorm Warning | SHV | Morris, Titus | 34 min |
| Apr 3, 11:22 PM CDT | Severe Thunderstorm Warning | SHV | Upshur | 38 min |
| Apr 3, 11:58 PM CDT | Severe Thunderstorm Warning | SHV | Upshur | 47 min |
| Apr 4, 12:10 AM CDT | Severe Thunderstorm Warning | SHV | Wood | 50 min |
| Apr 4, 12:16 AM CDT | Severe Thunderstorm Warning | SHV | Smith | 59 min |
| Apr 4, 12:27 AM CDT | Severe Thunderstorm Warning | SHV | Gregg | 63 min |
| Apr 4, 1:10 AM CDT | Severe Thunderstorm Warning | SHV | Smith | 55 min |
| Apr 4, 1:23 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 67 min |
| Apr 4, 2:30 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 60 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.